# SDR DXTA2020081403978

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 11,066 hours, 5,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: GAR835NR1
- Condition: Defective
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WILL NOT CLOSE USING OUTDOOR SWITCH IN NOSE PANEL. SWITCH LATCHES UP, AUX PUMP IS WORKING, BUT DOOR WILL NOT CLOSE. COCKPIT SWITCH AND INSIDE ENTRY DOOR SWITCH CLOSE DOOR NORMALLY.///SIGN-OFF///REMOVED AND REPLACED 191K1 RELAY AS PER WD 52-70-00 AND SWP CHAPTER 20.  PERFORMED OPERATIONAL TEST OF THE MAIN ENTRY DOOR SYSTEM.  ALL TEST SATISFACTORY.
